Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have nephritic syndrome, taking Omnacortil. Now have chronic cold. Adverse effect of Azoran?

My daughter is suffering from Nephritic syndrome due to secondary glomerular disease - lupus nephritis and under regular checkup by reputed nephrologist from April 2011.She has been taking regular dose of Omnacortil (30mg)Azoran(50mg),Shelcal os (500mg),Dose of Omnacortil has been reduced step by step upto 5mg.but dose of Azoran has been dubled by doctor from 11.9.2012.Now she has been suffering from cronic cold.Is this adverse effect of Azoran or else ? What should I do for recovery from cronic cold.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

Azoran can not cause cold.
But this immune-suppression makes them prone to infections.
You should request to evaluate the chronic cold by an ENT in details ans see if it needs antibiotics and is not something serious than an apparent cold ! Opportunistic infections are common in such patients.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor